# SDR SWAA2022040682887

- Difficulty date: March 11, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED 794.5 AND RBL25.2 AT WL158.1 AT AFT CARGO COMPARTMENT 2022-129593 / [01] REPLACED PLATE LOC BS 794.5 AND RBL 25.2 AT WL158.1 AT AFT CARGO COMP I.A.W SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9;[02] REPLACED PLATE LOC BS 794.5 AND RBL 25.2 AT WL158.1 AT AFT CARGO COMP I.A.W SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9
